Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2016, 4(3), 67-73
DOI: 10.12691/tjant-4-3-3
Open AccessArticle

oo)-Contractive Mapping in Multiplicative Metric Space and Fixed Point Results

Bakht Zada1,

1Department of Mathematics University of Peshawar, Peshawar 25000, Pakistan

Pub. Date: August 22, 2016

Cite this paper:
Bakht Zada. (αoo)-Contractive Mapping in Multiplicative Metric Space and Fixed Point Results. Turkish Journal of Analysis and Number Theory. 2016; 4(3):67-73. doi: 10.12691/tjant-4-3-3

Abstract

In this manuscript we introduce new type of contraction mapping in the framework of multiplicative metric space and some fixed point results. Also some example for the support of our constructed results.

Keywords:
complete multiplicative metric space multiplicative contraction mapping multiplicative (αoo)-contraction fixed point

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Banach, Sur les operations dans les ensembles abstrait et leur application aux equations integrales. Fundam. Math.3, 133-181, (1922).
 
[2]  Bashirov, Kurpunar, Ozyapici, Multiplicative calculus and its applications. Math. Anal. Appl. 337, 36-48, (2008).
 
[3]  Chatterjea, Fixed point theorems. Acad. Bulgare Sci. 25, 727-730, (1972).
 
[4]  Ghosh, A generalization of contraction principle. Int. J. Math. Math. Sci. 4(1), 201-207, (1981).
 
[5]  Kannan, Some results on fixed points. Calcutta Math. Soc. 60, 71-76, (1968).
 
[6]  Kannan, Some results on fixed points. II. Math. Mon. 76, 405-408, (1969).
 
[7]  B. Samet, C. Vetro, and P. Vetro, Fixed point theorems for α-ψ-contractive type mappings,. Nonlinear Analysis: Theory, Methods and Applications, vol. 75, no. 4, pp. 2154-2165, (2012).
 
[8]  Shioji, N, Suzuki, T, Takahashi, Contractive mappings, Kannan mappings and metric completeness. Proc. Am. Math.Soc. 126, 3117-3124, (1998).
 
[9]  Subrahmanyam, Completeness and fixed-points. Monatshefte Math. 80, 325-330, (1975).
 
[10]  Ozavsar, Cevikel, Fixed points of multiplicative contraction mappings on multiplicative metric spaces. arXiv:1205.5131v1 [math.GM] (2012).
 
[11]  Zamfirescu, Fixed point theorems in metric spaces. Arch. Math. 23, 292-298, (1972).